Suboptimality of asymptotically invariant control systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1932-1945
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a10,
author = {S. K. Korovin and I. G. Mamedov and A. P. Nosov},
title = {Suboptimality of asymptotically invariant control systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1932--1945},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a10/}
}
S. K. Korovin; I. G. Mamedov; A. P. Nosov. Suboptimality of asymptotically invariant control systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1932-1945. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a10/